# SDR COEA2025060404913

- Difficulty date: February 24, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 29,263 hours, 38,114 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Skin
- Part number: S5527000000700
- Condition: Punctured
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262007 NR 5 HEAVY CHECK   COE/MAJOR REPAIR: R/H ELEVATOR LOWER MAIN SKIN PUNCTURED. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00256910_01...25117 ISS A, DATED 5/21/2025.
